MathSciNet Relay Station
MathSciNet bibliographic data
MR2280944 (2007h:35185) 35K57 (35A30 92B05)
Cherniha, Roman New $Q$-conditional symmetries and exact solutions of some reaction-diffusion-convection equations arising in mathematical biology. J. Math. Anal. Appl. 326 (2007), no. 2, 783–799.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement